# SDR C2XA99IA195

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3012500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE EMERGENCY EXIT SIGN BY THE SERVICE DOOR WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SIGN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
